# SDR MWEA010748

- Difficulty date: May 13, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 36,748 hours, 39,593 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0398030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT FLIGHT ATTENDANT DETECTED A HOT SMELL IN AFT CABIN AREA DURING CLIMBOUT.  ODOR DISSIPATED WITHIN TWO MINTUES.  INSPECTED AND CHECKED OPERATION OF AVIONICS COOLING FAN, RECIRCULATING FAN, RADIO RACK FAN AND CARGO HEATERS.  RAN APU AND ENGINES WITH BOTH PACKS ON, NO SMELL NOTED.  FOUND OVERHEAD LAMP AT ROW 30 NOT FULLY ENGAGED AND BURNT THE END OF THE LAMP.  REMOVED AND REPLACED LAMP AND BALLAST.
